Article citationsMore>>

E. G. Fan and J. Zhang,” Applications of Jacobi Elliptic Function Method to Special-Type Nonlinear Equations,” Physics Letters A, Vol. 305, No. 6, 2002, pp.383-392. doi:10.1016/S0375-9601(02)01516-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top